# SDR USAA980205

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 747
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK AT ATTACH HOLE OF STR 16R (TIE CLIP) BS 747, STR 16R. FABRICATED REPAIR PARTS AND INSTALLED STRINGER SPLICE.  REPAIRED PER SRM 53-10-3.  (X)
